Panadol Rapid Soluble Paracetamol 500mg Lemon Effervescent Tablets 20ea

5 69 ea
loading

Panadol Rapid Soluble effervescent tablets are lemon flavoured and absorbed twice as fast as regular Panadol tablets. Panadol Rapid Soluble is used for the fast, effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, toothache, migraine headache, colds & flu and tension headache. The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain and also reduces fever.

Product of Imported

Products are subject to change and availability. Product information including ingredients, nutritional information and allergens is provided by our suppliers to assist customers to select suitable products. However, this information may change at short notice and you should always check the product labels before consuming any products. We endeavour to keep all information up to date, but we cannot and do not guarantee accuracy and completeness of this information.